MILP formulation for controlled islanding of power networks

Trodden, P., Bukhsh, W., Grothey, A. et al. (1 more author) (2013) MILP formulation for controlled islanding of power networks. International Journal of Electrical Power and Energy Systems, 45 (1). 501 - 508. ISSN 0142-0615

Abstract

Metadata

Authors/Creators:
  • Trodden, P.
  • Bukhsh, W.
  • Grothey, A.
  • McKinnon, K.
Copyright, Publisher and Additional Information: © 2012 Elsevier Ltd. This is an author produced version of a paper subsequently published in International Journal of Electrical Power & Energy Systems. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (https://creativecommons.org/licenses/by-nc-nd/4.0/)
Keywords: Optimization; Integer programming; Controlled islanding; Blackouts
Dates:
  • Published: February 2013
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 05 Oct 2015 16:08
Last Modified: 22 Mar 2018 05:45
Published Version: http://dx.doi.org/10.1016/j.ijepes.2012.09.018
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.ijepes.2012.09.018

Share / Export

Statistics